| Catalog Number |
C-TPNS-4.0-65-REDO |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant noted that the catheter broke after being twisted.This product problem occurred prior to patient contact so there were no reported adverse effects.